# SDR 99ZZZX2343

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20R1
- System (JASC): 7250 · Turbine Section
- Part: Shaft
- Part number: 230374
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE OUTER SHAFT HAS SEVERE DEEP CORROSION AT DIMPLES AND CURVIC COUPLING.   CORROSION AT DIMPLES 360 DEGREES AROUND AND OVER HALF AS DEEP AS THE DIMPLE.  SEVERAL CURVIC CORRODED TOPS, INSIDE AND OUT.  PT INNER SHAFT - THE FIRST .25 INCH OF THREAD CORRODED AND NICKLE LIFTED AND MISSING FORWARD OF THREADS AND CORROSION PITTED.
